# SDR DL76S070818

- Difficulty date: June 24, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 61,029 hours, 28,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 141T992110
- Condition: Corroded
- Location: Bs 276
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG TRUNNION BORE CORRODED AND TOOLING DAMAGE FOUND ON WEB.  BORE OVERSIZED AND AN OVERSIZED BUSHING INSTALLED.  TOOLING DAMAGE OVERSIZED AND A BUSHING INSTALLED.
